# SDR AALA980041

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49460
- Engine: Pwa JT8D217C
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 384300
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1389 - DURING TAKEOFF DFW, LT ENGINE SLOW TO SPOOL.  AT LEVEL FLIGHT 22,000 FEET, LT EPR, N1 AND N2 STARTED FLUCTUATING.  ENGINE WENT TO IDLE FOR A FEW SECONDS AND THEN STARTED OPERATING NORMALLY.  AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED LEFT ENGINE FUEL PUMP AND FUEL CONTROL.  LEAK CHECKED WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
